ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Thome, V and VasudevaMurty, AS (1995) Approximate solution of u'=-A2u using a relation between exp(-tA2) and exp(itA). In: Numerical Functional Analysis And Optimization, 16 (7-8). pp. 1087-1096. (In Press)

This list was generated on Tue Oct 21 07:09:53 2014 IST.